X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
26a09 (25) 25
mathematics (19) 19
mathematics, applied (8) 8
mathematics, general (6) 6
26a06 (5) 5
33b10 (5) 5
analysis (5) 5
mathematical analysis (4) 4
mathematical functions (4) 4
primary 26a09 (4) 4
26a33 (3) 3
33c20 (3) 3
difference equations (3) 3
theorems (3) 3
33b15 (2) 2
33c05 (2) 2
33c10 (2) 2
33c60 (2) 2
39b22 (2) 2
39b72 (2) 2
applications of mathematics (2) 2
combinatorics (2) 2
complete monotonicity (2) 2
definite integral (2) 2
differential equations (2) 2
explicit formula (2) 2
fractional integral transforms (2) 2
gamma function (2) 2
generalized hypergeometric series (2) 2
identities (2) 2
inequalities (2) 2
mathematics - classical analysis and odes (2) 2
mathematics - probability (2) 2
multidisciplinary sciences (2) 2
numerical analysis (2) 2
numerical computations (2) 2
operators (2) 2
stirling numbers (2) 2
theoretical, mathematical and computational physics (2) 2
03d15 (1) 1
06f35 (1) 1
11b39 (1) 1
11b83 (1) 1
11c08 (1) 1
11c20 (1) 1
11j85 (1) 1
11y55 (1) 1
16a24 (1) 1
1st-order (1) 1
26a18 (1) 1
26a24 (1) 1
26a42 (1) 1
26a48 (1) 1
26a51 (1) 1
26b25 (1) 1
26c05 (1) 1
26c99 (1) 1
26d07 (1) 1
26d10 (1) 1
26d20 (1) 1
26d99 (1) 1
2nd kind (1) 1
33c50 (1) 1
33e30 (1) 1
34a40 (1) 1
34k38 (1) 1
35l50 (1) 1
39b12 (1) 1
39b62 (1) 1
40a05 (1) 1
40a20 (1) 1
40a30 (1) 1
41a60 (1) 1
42a05 (1) 1
42a10 (1) 1
42a38 (1) 1
44a15 (1) 1
51m04 (1) 1
60e10, 60e15, 26a06, 26a09, 41a10, 41a80, 41a44, 42a38, 49k35 (1) 1
60e15 (1) 1
62e17 (1) 1
76b75 (1) 1
93d15 (1) 1
[ math.math-pr ] mathematics [math]/probability [math.pr] (1) 1
absolute constant (1) 1
abstract convexity (1) 1
accuracy of approximation (1) 1
algebra (1) 1
algebraic geometry (1) 1
algorithms (1) 1
alternative functional equations (1) 1
analytic real algebra (1) 1
applied mathematics (1) 1
approximation (1) 1
approximations and estimations (1) 1
archimedes (1) 1
arctangent function (1) 1
asymptotic series (1) 1
asymptotics (1) 1
band-limited (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The American Mathematical Monthly, ISSN 0002-9890, 02/2020, Volume 127, Issue 2, pp. 174 - 174
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2019, Volume 93, Issue 1, pp. 299 - 309
Roger Cuculière [Problem 11998, The American Mathematical Monthly 124 no. 7 (2017)] has posed the following problem: Find all continuous functions $$f: \mathbb... 
Alternative (conditional) functional equations | D’Alembert’s equation | Primary 39B52 | Analysis | Mathematics | Combinatorics | Fubini’s Theorem | Secondary 26A09 | Invariant ideals | Continuity (mathematics)
Journal Article
Results in Mathematics, ISSN 1422-6383, 6/2018, Volume 73, Issue 2, pp. 1 - 13
This paper presents an interpolation-based method for bounding some smooth functions, including the arctangent functions related to Shafer’s inequality. Given... 
Shafer’s inequality | Secondary 26D99 | Primary 26A09 | arctangent function | approximations and estimations | definite integral | 42A10 | Mathematics, general | Mathematics | bounded bounds
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2019, Volume 113, Issue 1, pp. 1 - 9
Journal Article
Journal of Number Theory, ISSN 0022-314X, 02/2016, Volume 159, pp. 89 - 100
In the paper, the authors find two closed forms involving the Stirling numbers of the second kind and in terms of a determinant of combinatorial numbers for... 
Bernoulli number | Bernoulli polynomial | Stirling numbers of the second kind | Determinant | Closed form | FUNCTION (B(X)-A(X))/X | MATHEMATICS | INEQUALITIES | IDENTITIES | EXPLICIT FORMULAS | STIRLING NUMBERS
Journal Article
Milan Journal of Mathematics, ISSN 1424-9286, 12/2016, Volume 84, Issue 2, pp. 217 - 230
A simple addition to the collection of superoscillatory functions is constructed, in the form of a square-integrable sinc function which is band-limited yet in... 
Fourier | band-limited | Analysis | asymptotics | Mathematics, general | superoscillatory | Mathematics | 41A60 | 26A09 | 42A38 | 62E17 | SUPERRESOLUTION | MATHEMATICS | MATHEMATICS, APPLIED | EVANESCENT
Journal Article
by You, Xu
Results in Mathematics, ISSN 1422-6383, 3/2018, Volume 73, Issue 1, pp. 1 - 8
In this paper, we present a continued fraction approximation for the gamma function. This approximation is fast in comparison with the recently discovered... 
33B15 | inequality | 26D20 | gamma function | multiple-correction method | Mathematics, general | Mathematics | numerical computations | 26A09 | Continued fraction | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE-CORRECTION | Analysis | Equality
Journal Article
Acta Universitatis Sapientiae, Mathematica, ISSN 1844-6094, 12/2017, Volume 9, Issue 2, pp. 348 - 359
In the paper, the authors derive an explicit formula for derivative polynomials of the tangent function, deduce an explicit formula for tangent numbers, pose... 
open problem | 16A24 | explicit formula | tangent number | derivative polynomial | 26C99 | 33B10 | 26A06 | tangent function | 26A09 | 42A05 | Tangent function | Open problem | Tangent number | Derivative polynomial | Explicit formula
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 02/2016, Volume 22, Issue 2, pp. 177 - 187
If the difference of two real homographic functions is nonnegative, then it is constant. Motivated by this property, we determine all pairs of subcommuting... 
39B12 | homographic function | iteration group | commuting functions | 26A09 | 26D07 | 26A18 | 39B72 | subcommuting functions | supercommuting functions | MATHEMATICS, APPLIED | Applied mathematics | Differential equations | Difference equations | Constants | Transforms
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2014, Volume 418, Issue 1, pp. 185 - 210
A modification of the Taylor expansion for the complex exponential function eix, x∈R, is proposed yielding precise moment-type estimates of the accuracy of the... 
Characteristic function | Taylor series | Fourier transform | Accuracy of approximation | Moment inequality | MATHEMATICS, APPLIED | ABSOLUTE CONSTANT | POISSON RANDOM SUMS | DISTRIBUTIONS | REFINEMENT | MATHEMATICS | LYAPUNOV THEOREM | UPPER-BOUNDS | BERRY-ESSEEN INEQUALITY | IMPROVEMENT | CONVERGENCE RATE | CENTRAL-LIMIT-THEOREM
Journal Article
SpringerPlus, ISSN 2193-1801, 12/2016, Volume 5, Issue 1, pp. 1 - 9
In this paper we construct some real algebras by using elementary functions, and discuss some relations between several axioms and its related conditions for... 
Trace | BCK -algebra | d -algebra | Science, Humanities and Social Sciences, multidisciplinary | Analytic real algebra | 26A09 | 06F35 | d-algebra | BCK-algebra | MULTIDISCIPLINARY SCIENCES
Journal Article
Tokyo Journal of Mathematics, ISSN 0387-3870, 2017, Volume 34, Issue 2, pp. 345 - 352
We consider real-valued twice differentiable functions defined on an open interval. Our main result states that if a function f satisfies some inequalities... 
Functional-differential inequality | Convex mappings | Exponential mapping | HYERS-ULAM STABILITY | MATHEMATICS | convex mappings | exponential mapping | CONSTANT-COEFFICIENTS | functional-differential inequality | EQUATIONS | 1ST-ORDER | OPERATORS | 34K38 | 39B62 | 26A51 | 34A40 | 26A09 | 26D10
Journal Article
Numerical Algorithms, ISSN 1017-1398, 7/2015, Volume 69, Issue 3, pp. 595 - 610
Journal Article
Real Analysis Exchange, ISSN 0147-1937, 1/2015, Volume 40, Issue 1, pp. 219 - 226
This article discusses the definitions and properties of exponential and logarithmic functions. The treatment is based on the basic properties of real numbers,... 
Mathematical differentiation | Definite integrals | Logarithmic functions | Rational numbers | Inroads | Exponential functions | Mathematical functions | 26A06 | Exponential Functions | Logarithmic Functions | Differentiation | 26A09 | 26A24
Journal Article
International Journal of Dynamics and Control, ISSN 2195-268X, 9/2014, Volume 2, Issue 3, pp. 247 - 253
In this paper, we examine an exponential stability result in $$L^2-$$ L 2 - norm of the classical solution of shallow water equations. By using Riemann... 
Shallow water equations | Engineering | Vibration, Dynamical Systems, Control | 76B75 | Control | 35L50 | 93D15 | Lyapunov stability | Feedback control | 26A09 | Riemann invariants | Complexity
Journal Article
Analysis, ISSN 0174-4747, 02/2016, Volume 36, Issue 1, pp. 39 - 48
Two differential transforms involving the Gauss hypergeometric function in the kernels are considered. They generalize the classical Riemann–Liouville and... 
Fractional differential transforms | 33C10 | 26A33 | 33C20 | generalized hypergeometric series | generalized Lauricella series in several variables | gamma Bessel density | 33C50 | Bessel functions of the first kind | 33C60 | 26A09
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 12/2008, Volume 19, Issue 12, pp. 869 - 883
Journal Article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, ISSN 1578-7303, 9/2014, Volume 108, Issue 2, pp. 827 - 832
For certain pairs of real functions $$f$$ f and $$g$$ g defined and bounded in a compact interval $$[a,b]$$ [ a , b ] , we give a simple characteristic... 
26A42 | Real function | Theoretical, Mathematical and Computational Physics | Riemann-Stieltjes integral | Mathematics, general | Mathematics | Applications of Mathematics | 26A09 | Bounded function | MATHEMATICS | Intervals | Integrals | Texts
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 03/2012, Volume 285, Issue 4, pp. 497 - 506
Let Zα be a positive α‐stable random variable and \documentclass{article}\usepackage{amssymb}\begin{document}\pagestyle{empty}$r\in {\mathbb... 
60E15 | Mittag‐Leffler function | Bernstein function | Kanter function | unimodality | MSC 60E07 | 26A09 | Positive stable distribution | complete monotonicity | Unimodality | Mittag-Leffler function | Complete monotonicity | MATHEMATICS | Mathematics - Probability | Probability | Mathematics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.